# SDR 03FDEA00758

- Difficulty date: May 13, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 34,981 hours, 8,035 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING- O/B FLAP I/B HINGE (FLAP SIDE), FWD ATTACHING POINT, I/B FWD BOLT   HOLE CORRODED. COMPLIED WITH FEDEX EA 1-5750-69247 - WINGS - OUTBOARD FLAP HINGE   FITTINGS OVERSIZE HOLES - REPAIR.
